русский

Known interactions between the following drugs: Glipizide and Metformin, Trigonella foenum-graecum

2 interactions were found for the drugs you selected.

Fenugreek in Trigonella foenum-graecum may interact with GLIPIZIDE in Glipizide and Metformin
Taking fenugreek may lower blood sugar levels. When it is used together with drugs like glipizide that also reduce blood sugar levels, fenugreek may cause blood sugar to get too low--a condition called hypoglycemia. Signs that blood sugar is too low may include feeling weak or shaky, having a headache, or being confused or nervous. Inform your doctor before taking glipizide together with fenugreek or any other herbal supplement. Your doctor may want to monitor blood sugar levels more closely and possibly adjust doses of glipizide more frequently than usual. If you experience problems, you may need to stop taking fenugreek. You may want to ask your healthcare provider about this potential interaction if you think you are having problems.

This interaction is poorly documented and is considered minor in severity.

Fenugreek in Trigonella foenum-graecum may interact with METFORMIN in Glipizide and Metformin
Taking fenugreek may lower blood sugar levels. When it is used together with drugs like metformin that also reduce blood sugar levels, fenugreek may cause blood sugar to get too low--a condition called hypoglycemia. Signs that blood sugar is too low may include feeling weak or shaky, having a headache, or being confused or nervous. Inform your doctor before taking metformin together with fenugreek or any other herbal supplement. Your doctor may want to monitor blood sugar levels more closely and possibly adjust doses of metformin more frequently than usual. If you experience problems, you may need to stop taking fenugreek. You may want to ask your healthcare provider about this potential interaction if you think you are having problems.

This interaction is poorly documented and is considered minor in severity.


(Note: Not all drug interactions are known or reported in the literature, and new drug interactions are continually being reported. This information is provided only for your education and for you to discuss with your personal healthcare provider.)

© 2006-2014 LetsDrug.com Contact